Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 137801, 6 pages
http://dx.doi.org/10.1155/2014/137801
Research Article

The Extended Multiple -Expansion Method and Its Application to the Caudrey-Dodd-Gibbon Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661199, China

Received 4 March 2014; Revised 13 May 2014; Accepted 22 May 2014; Published 11 June 2014

Academic Editor: Chaudry Masood Khalique

Copyright © 2014 Huizhang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering Transform, vol. 149, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Rogers and W. F. Shadwick, Backlund Transformations, Academic Press, New York, NY, USA, 1982.
  3. Q.-X. Qu, B. Tian, K. Sun, and Y. Jiang, “Bäcklund transformation, Lax pair, and solutions for the Caudrey-Dodd-Gibbon equation,” Journal of Mathematical Physics, vol. 52, no. 1, Article ID 013511, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Gu, H. Hu, and Z. Zhou, Darboux Transformations in Integrable Systems Theory and Their Applications to Geometry, vol. 26 of Mathematical Physics Studies, Springer, Dordrecht, The Netherlands, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Zhang, “Application of Exp-function method to Riccati equation and new exact solutions with three arbitrary functions of Broer-Kaup-Kupershmidt equations,” Physics Letters A, vol. 372, no. 11, pp. 1873–1880, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. K. Vitanov and Z. I. Dimitrova, “Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model PDEs from ecology and population dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2836–2845, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. K. Vitanov, “Modified method of simplest equation: powerful tool for obtaining exact and approximate traveling-wave solutions of nonlinear PDEs,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1176–1185, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. K. Vitanov, Z. I. Dimitrova, and H. Kantz, “Modified method of simplest equation and its application to nonlinear PDEs,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2587–2595, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. I. Aslan, “A note on the G/G-expansion method again,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 937–938, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Malik, F. Chand, and S. C. Mishra, “Exact travelling wave solutions of some nonlinear equations by G/G-expansion method,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2596–2612, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Bekir, “Application of the G/G-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. E. M. E. Zayed, “New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized G/G-expansion method,” Journal of Applied Mathematics and Informatics, vol. 28, no. 1-2, pp. 383–395, 2010. View at Google Scholar
  20. H. Naher, F. A. Abdullah, and M. Ali Akbar, “The G/G-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 218216, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. E. M. E. Zayed, “New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized G/G-expansion method,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 19, Article ID 195202, p. 13, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y.-B. Zhou and C. Li, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Guo and Y. Zhou, “The extended G/G-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Guo, Y. Zhou, and C. Zhao, “The improved G/G-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 1965–1971, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. L.-x. Li, E.-q. Li, and M.-l. Wang, “The G/G-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454–462, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. Chen and B. Li, “Multiple G/G-expansion method and its applications to nonlinear evolution equations in mathematical physics,” Pramana: Journal of Physics, vol. 78, no. 3, pp. 375–388, 2012. View at Publisher · View at Google Scholar · View at Scopus